# SDR FDEA201607132433

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBD FLAP OTBD FWD HINGE, WING SIDE, PIVOT BORE FOUND, CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-07.  EXISTING HOLE DIA: 2.531", FINAL HOLE DIA: 2.536" AND MAXIMUM ALLOWABLE HOLE DIA: 2.531".  NEW REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0326697A, PT 1, STEP 4 & STEP 6.  TITLE: WINGS, FLIGHT SURFACES, RT WING, INBD FLAP, OTBD FORWARD HINGE BRACKET ASSEMBLY.  CORROSION REPAIR & PSE 57.55.01.1 INSPECTION ALTERNATE METHOD.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 57504767 FOR WORK DETAILS.
